# SDR ASAA2014121309941

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,005 hours, 641 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 658900
- Condition: Making Metal
- Location: Nr 1
- Part time: 2,005 hours, 641 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAGNETIC PARTICALS ON AGB/ TGB SCAVENGE MCD.  ACFT GROUNDED.  NR 1 ENGINE REPLACED.
